# SDR DALA2018070604424

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HORIZONTAL WEB AFT MOVABLE FAIRING ON RT PYLON. REPLACED HORIZONTAL WEB AFT MOVABLE FAIRING ON RT PYLON AS PER SRM 51-72-11 AND DWG D54510000.
